Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS New Orleans, LA

June 28, 2011Pearl River County, Mississippi; Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 28, 2011, 5:54 PM CDT for Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 5:54 PM CDT (22:54 UTC)
Expired
Jun 28, 2011, 6:37 PM CDT
In force
43 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Saint Tammany Parish, LA, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3036 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3036 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
-0.8
Supercell composite
-5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS54 KLIX 282254
SVRLIX
LAC103-MSC109-290000-
/O.NEW.KLIX.SV.W.0158.110628T2254Z-110629T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
554 PM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
  SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 700 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHEAST OF BUSH...OR 6 MILES WEST OF PICAYUNE...AND MOVING
  SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABITA
  SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3046 8968 3046 8969 3045 8968 3045 8969
      3040 8999 3061 9011 3067 8973
TIME...MOT...LOC 2254Z 061DEG 16KT 3055 8978

$$

CAB
1 follow-up statement
627 
WWUS54 KLIX 282337
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT TUE JUN 28 2011

LAC103-MSC109-282347-
/O.CAN.KLIX.SV.W.0158.000000T0000Z-110629T0000Z/
PEARL RIVER MS-ST. TAMMANY LA-
637 PM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEARL RIVER
COUNTY...AND CENTRAL ST. TAMMANY PARISH IS CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNING AND HAS WEAKENED BELOW SEVERE 
LIMITS. 

LAT...LON 3046 8968 3046 8969 3045 8968 3045 8969
      3040 8999 3061 9011 3067 8973
TIME...MOT...LOC 2337Z 061DEG 16KT 3046 8997

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:36 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 28, 3:36 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
336 PM CDT TUE JUN 28 2011

.DISCUSSION...
MAIN FORECAST CHALLENGE THIS PACKAGE IS THE HANDLING OF POPS
THROUGH THE FIRST 4 TO 5 PERIODS. LINE OF SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUES IT SOUTHWARD PROGRESSION INTO SOUTHERN
MISSISSIPPI. MOST MESOSCALE MODELS INDICATE THAT THE LINE WILL
MAKE IT INTO AT LEAST PARTS OF THE LOCAL AREA...SO HAVE GONE
AHEAD AND BUMPED UP POPS INTO THE CHANCE RANGE ACROSS MAINLY THE
NORTHEAST HALF OF THE CWA FOR TONIGHT. CONVECTION SHOULD BEGIN TO
DIE DOWN SHORTLY AFTER SUNSET...AND SHOULD SHUT OFF COMPLETELY BY
MIDNIGHT OVER MOST LAND AREAS.

A WEAK BOUNDARY IS EXPECTED TO REMAIN STALLED OVER THE REGION
WEDNESDAY AND INTO THURSDAY...PROVIDING A FOCUS FOR ADDITIONAL
SHOWERS AND THUNDERSTORMS. WILL CONTINUE TO CARRY SCATTERED SHOWERS
AND THUNDERSTORMS BOTH AFTERNOONS...WITH ISOLATED COVERAGE IN THE
MORNING AND LATE EVENING.

EXTENDED FORECAST REMAINS LARGELY UNCHANGED AS MODEL GUIDANCE
CONTINUES TO BE IN GOOD AGREEMENT AND IS STILL IN LINE WITH THE
GOING FORECAST. BEYOND THURSDAY...HIGH PRESSURE IS FORECAST TO
BUILD INTO THE REGION ONCE AGAIN...RESULTING IN HOT AND HUMID
CONDITIONS WITH ONLY ISOLATED CONVECTION.

&&

.AVIATION...
WIDELY SCATTERED SHOWERS ARE DEVELOPING ALONG THE SEA BREEZE FRONT
MAINLY ALONG THE MS COAST AND TO THE SOUTH OF THE NEW ORLEANS
METROPOLITAN AREA. EXPECT MORE SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS TO DEVELOP AS SURFACE HEATING CONTINUES TO RAISE
TEMPERATURES. OTHERWISE EXPECT SCATTERED TO BROKEN CLOUDS AROUND
4000 FEET WITH UNRESTRICTED VISIBILITY TODAY. AFTER SURFACE
HEATING CUTS THIS EVENING EXPECT CLEAR SKY AND UNRESTRICTED
VISIBILITY TO CONTINUE OVERNIGHT.

&&

.MARINE...
MAIN CONCERN WILL BE IN THE SHORT TERM AS SWELL GENERATED BY THE
TROPICAL WAVE OVER THE BAY OF CAMPECHE CONTINUES TO MOVE INTO THE
COASTAL WATERS FOR THE NEXT DAY OR TWO. EXPECT SEAS TO PEAK IN THE
4 TO 5 FT RANGE TONIGHT AND WEDNESDAY BEFORE BEGINNING TO SUBSIDE
AGAIN. A WEAK PRESSURE GRADIENT ACROSS THE NORTHERN GULF WILL
CONTINUE TO RESULT IN LIGHT WINDS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  95  71  97 /  30  40  20  30
BTR  75  95  75  96 /  20  40  20  30
ASD  76  93  75  95 /  30  40  20  30
MSY  78  93  77  94 /  20  30  20  30
GPT  77  92  76  94 /  30  40  20  30
PQL  75  95  74  96 /  40  40  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION...MCK
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Jun 28, 11:02 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1102 AM CDT TUE JUN 28 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-291615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1102 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND
EVENING HOURS. A FEW OF THE THUNDERSTORMS COULD BECOME STRONG TO
SEVERE...MAINLY ALONG THE NORTH OF THE INTERSTATE 10 AND 12
CORRIDORS. THE MAIN THREAT FROM THE STRONGEST THUNDERSTORMS WILL
BE STRONG...POSSIBLY DAMAGING WINDS AND FREQUENT LIGHTNING
STRIKES.

HOT TEMPERATURES AND HUMID CONDITIONS WILL CAUSE HEAT INDICES TO
RISE INTO THE 100 TO 105 DEGREE RANGE THIS AFTERNOON.

THE ATCHAFALAYA RIVER REMAINS ABOVE FLOOD STAGE AT MORGAN CITY AND
CONTINUES TO FALL SLOWLY. REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA
WEDNESDAY AND THURSDAY AS UPPER LEVEL DISTURBANCES MOVE SOUTH
THROUGH THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS...WITH THE MAIN THREATS BEING STRONG WINDS AND FREQUENT
LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

THE THUNDERSTORMS ARE EXPECTED TO BECOME MORE ISOLATED FRIDAY
THROUGH INDEPENDENCE DAY...HOWEVER...A FEW STRONG THUNDERSTORMS
ARE POSSIBLE DURING THE PERIOD.

HEAT INDICES MAY REACH NEAR 105 DEGREES AT TIMES AWAY FROM RAIN
AREAS DURING THE MIDDAY AND AFTERNOON HOURS EACH DAY.

THE ATCHAFALAYA RIVER AT MORGAN CITY WILL BE IN MINOR FLOOD BUT
CONTINUING TO RECEDE THROUGH SUNDAY. THE MISSISSIPPI RIVER AT RED
RIVER LANDING...THOUGH NOW BELOW FLOOD STAGE...WILL BEGIN RISING
THURSDAY AND WILL CREST NEAR FLOOD STAGE ON WEDNESDAY JULY 6TH.
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

95/DM

In the hours before

Special weather statement, Jun 28, 4:01 PM CDT, 1 hour 53 minutes before
MSZ081-082-282200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CDT TUE JUN 28 2011

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING JACKSON
COUNTY...HARRISON COUNTY...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 18 MILES NORTHWEST OF ESCATAWPA TO
16 MILES NORTH OF BILOXI...MOVING SOUTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
WADE...VANCLEAVE AND ST. MARTIN

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM
Special weather statement, Jun 28, 4:20 PM CDT, 1 hour 34 minutes before
LAZ037-039-071-MSZ069>071-282200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
420 PM CDT TUE JUN 28 2011

...LINE OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING AMITE
COUNTY...WALTHALL COUNTY...ST. HELENA PARISH...PIKE COUNTY...
WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES
WEST OF COLUMBIA TO MCCOMB TO NEAR LIBERTY...MOVING SOUTH AT 20 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
MAGNOLIA...TYLERTOWN...DEXTER...GILLSBERG...OSYKA...MOUNT HERMAN...
KENTWOOD...WILMER...TANGIPAHOA...GREENSBURG AND FRANKLINTON

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 28, 4:40 PM CDT, 1 hour 14 minutes before
MSZ080-081-282230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
440 PM CDT TUE JUN 28 2011

...STRONG THUNDERSTORM MOVING SOUTH AFFECTING HANCOCK COUNTY...
HARRISON COUNTY...

AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF DIAMONDHEAD...OR ABOUT 5 MILES
NORTH OF KILN...MOVING SOUTH AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...KILN...
DIAMONDHEAD...BAY ST. LOUIS AND WAVELAND

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 28, 5:08 PM CDT, 46 minutes before
LAZ037-039-071-282300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CDT TUE JUN 28 2011

...LINE OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING ST. HELENA
PARISH...WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTHWEST OF GREENSBURG TO
10 MILES NORTH OF BOGALUSA...MOVING SOUTH AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
VARNADO...DARLINGTON...TANGIPAHOA...FRANKLINTON...WILMER...
ROSELAND...AMITE...ENON AND MONTPELIER

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 28, 5:14 PM CDT, 40 minutes before
MSZ077-080-282315-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
514 PM CDT TUE JUN 28 2011

...STRONG THUNDERSTORM NEARLY STATIONARY AFFECTING PEARL RIVER
COUNTY...HANCOCK COUNTY...

AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PICAYUNE...OR ABOUT 7 MILES
SOUTHEAST OF MCNEIL. THE THUNDERSTORM WAS NEARLY STATIONARY.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCNEIL

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

CAB
Local storm report, Jun 28, 5:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     MCNEIL                  30.67N 89.64W
06/28/2011                   PEARL RIVER        MS   LAW ENFORCEMENT

            SEVERAL TREES WERE KNOCKED DOWN ALONG HIGHWAY 11.

&&

11

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:26 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River64 min
Jun 28, 4:46 PM CDTSpecial Marine WarningLIX59 min
Jun 28, 4:53 PM CDTSpecial Marine WarningLIX37 min
Jun 28, 5:43 PM CDTSpecial Marine WarningLIX47 min
Jun 28, 6:25 PM CDTSpecial Marine WarningLIX50 min
Jun 28, 6:30 PM CDTSpecial Marine WarningLIX30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.